# SDR USAA010775

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED TWO PLACES .9 INCH BY 1.6 INCH, BS 178, WL 207, RBL 28 AND LBL 28.  DAMAGE REMOVED, SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
